RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 96–114 (Mi izv2094)  

This article is cited in 1 scientific paper (total in 1 paper)

On the closure of nonclosed systems of functions of Mittag-Leffler type

S. A. Akopyan, I. O. Khachatryan


Abstract: The closure of a system of functions of Mittag-Leffler type $\{E_\rho(-\lambda_kx;\mu)\}_1^\infty$ ($\operatorname{Re}\lambda_k^\alpha>0$, $1/\rho+1/\alpha=2$) is described in the space $L_{2,\omega}(0,+\infty)$ in the case when the series
$$ \sum_{k=1}^\infty\frac{\operatorname{Re}\lambda_k^\alpha}{1+|\lambda_k|^{2\alpha}} $$
is convergent. This result generalizes the well-known theorems of Laurent Schwartz, A. F. Leont'ev and M. M. Dzhrbashyan.
Bibliography: 16 titles.

Full text: PDF file (1312 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 93–110

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A18; Secondary 44A10
Received: 24.01.1975

Citation: S. A. Akopyan, I. O. Khachatryan, “On the closure of nonclosed systems of functions of Mittag-Leffler type”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 96–114; Math. USSR-Izv., 10:1 (1976), 93–110

Citation in format AMSBIB
\Bibitem{AkoKha76}
\by S.~A.~Akopyan, I.~O.~Khachatryan
\paper On the closure of nonclosed systems of functions of Mittag-Leffler type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 96--114
\mathnet{http://mi.mathnet.ru/izv2094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412726}
\zmath{https://zbmath.org/?q=an:0327.30004|0348.30005}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 93--110
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001680}


Linking options:
  • http://mi.mathnet.ru/eng/izv2094
  • http://mi.mathnet.ru/eng/izv/v40/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, V. M. Martirosyan, “Theorems of Paley–Wiener and Müntz–Szász type”, Math. USSR-Izv., 11:4 (1977), 821–847  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:54
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019